Is it dangerous or unadvisable to take a nap when your blood glucose level is very high?
- 13 Oct 2010 by dennyem
- diabetes, type 2
My mother is a type 2 though insulin dependent diabetic regularly taking Novolog and Levemir insulin. For reasons not entirely understood, her blood glucose level spiked to 524 an hour ago. I have been in touch with her physician and he advised me to wait for a full 2 hours after taking a corrective dose of bolus insulin (Novolog) before expecting a dramatic lowering of her blood glucose level. My worry is that she is 93 years old and typically naps in the afternoon. I am worried she could slip into a diabetic coma without me even knowing it. Am I being paranoid? Please advise. Any help would be so greatly appreciated.
11 Nov 2010
I hope your mum is okay now. You really need to discuss your mum's condition/risks and your concerns with her doctor. He/She will giveth ebest advise.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently went to my doctor and she wanted some blood work done anyway i did that and the results were online and seem normal but my blood glucose ...
3 answers • 3 Jan 2012
I have a friend who knows a man with diabetes. He doesn't take his meds, and his last glucose reading was over 300. Something like 325. He also ...
9 answers • 27 Sep 2013
I know what to do for a low reading but not sure what to do for a high one. I got up this morning and it was 148 where normally I am not higher than ...
2 answers • 5 Oct 2013
I am 50 years old female.I am suffring from high blood pressure problem.I am taking in the morning one tablet of Tenormin 50mg & one tablet of ...
2 answers • 24 Mar 2014
... mixtard ,500mg metformin three hours after breakfast blood glucose level around 110 three hours after lunch blood clucose high around 250 how can ...
1 answer • 2 Dec 2014